# SDR ASAA0956741

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 12,727 hours, 3,722 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 1613583
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO REPORTS OF LT DUCT PRESS LOW ON CLIMBOUT AND CRUISE.  ACCOMPLISHED HEALTH CHECK LT PRECOOLER CONT VALVE.  CHECKS GOOD REF M/M 36 12 00 700 801.  FOUND LT PRSOV CONTROL PRESSURE SENSE LINE PART 16135 83 LEAKING.  REPLACED SENSE LINE.  OPS & LEAK CHECK GOOD REF M/M 36 11 00 101.  SEAMC NOTIFIED.
